Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Any medicines(herbal or alopathy) to shrink the hemangioma ?

I am 30 year old female. married 2 years ago. planning for child. went for master health checkup. to my distress heard from my doctor that i have liver hemangioma which is 4.8 X 5 cms on the segment 7 of my liver. I didnt have any symptoms except back pain(that is becoz of my weight, my doctor told me so). But i have acidity problem for more than 6 years. Before 2 years when i had ultrasound for stomach problem they found that i had pre-pyloric ulcer and i have taken medicines for the same. But at that time there was no hemangioma on my liver. I have family problems and so have much stress. my question is within 2 years how did i get this much big (5 cms)hemangioma ? Also will it grow if i am pregnant ? also is there any medicines (herbal or alopathy) to shrink the hemangioma ?
Asked On : Thu, 30 Dec 2010
Answers:  1 Views:  482
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
generally liver hemangioma are without any sign and symptoms,Having a liver hemangioma doesn't mean you can't become pregnant.Women who have been diagnosed with liver hemangioma face a risk of complications if they become pregnant. The female hormone estrogen, which increases during pregnancy, is believed to cause some liver hemangiomas to grow larger. A growing hemangioma can cause signs and symptoms and may require treatment. and yes homoeopathic medicnes can help you for this as well to reduce the stess levels which you are going through ....godbless!
Answered: Fri, 31 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor